# SDR 9627272717

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 658261519
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'H' CHECK, THE BS 950E FRAME INNER CHORD AT STR 24L WAS FOUND CRACKED.  DAMAGED AREA CUTOUT AND REPAIR INSTALLED PER EA 27-120691.
